Katedra Analizy Matematycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2021] [2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1979] [1978] [1977] [1976] [1975] [1974] [1972] [1971]
1-8 z 8.

1985

7.
A note on harmonic envelopes of holomorphy, UNIV. IAG. ACTA MATH. vol. 25 (1985), 127-131
6.
Holomorphic continuation with restricted growth, UNIV. IAG. ACTA MATH. vol. 25 (1985), 133-143
4.
Marek Jarnicki, Pierre Mazet
A note on holomorphic continuation with restricted growth, UNIV. IAG. ACTA MATH. vol. 25 (1985), 145-147
3.
Balanced domains of holomorphy of type $Hsp infty$, INTERNATIONAL SYMPOSIUM ON COMPLEX ANALYSIS AND APPLICATIONS (ARANDJELOVAC, 1984). Mat. Vesnik 37 (1985), no. 1, 134--144
2.
Highly noncontinuable functions on polynomially convex sets, UNIV. IAGEL. ACTA MATH. no. 25 (1985), 95--107
1.
Approximation by transcendental polynomials, ANN. POLON. MATH. 46 (1985), 299--309